# SDR DALA1142730633

- Difficulty date: July 3, 2011
- Submitted: July 7, 2011
- Operation: Air carrier
- Aircraft: N633DL
- Make and model: Boeing 757232
- Aircraft serial: 23614
- Aircraft time: 77,035 hours, 36,130 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LAYOVER CHECK, MAINTENANCE FOUND THE EMERGENCY PATHLIGHT AT SEAT 3C INOPERATIVE.  MAINTENANCE REPLACED THE WIRE HARNESS.  OPERATIONAL CHECK WAS GOOD.
